Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What is the side effects of wysolone ?

my age is 38yrs,height 167cms,weight 63kgs,i m suffering from nephrotic syndrome ....started intake of wysolone 130mg every alternate day....but i couldnt sleep da night whn i intake wysolone that same day...why...?
Asked On : Wed, 20 Apr 2011
Answers:  1 Views:  1124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi Kudasdesai,

Welcome to HealthcareMagic Forum,
Insomnia is a known side effect of prednisolone. Please consult your doctor regarding this problem and any dose modification if required.
Take care

Dr. Naveen Kumar
Answered: Sat, 23 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor